# SDR HALA9800131

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaked
- Location: Aft Fuselage
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLT 114 - HNL - ON FLIGHT FROM HNL TO OGG, THE TAIL COMPARTMENT WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO HNL, WHERE AN UNEVENTFUL LANDING WAS MADE.  REPLACED LT PERI SEAL DUCTS.  FOUND BOTH ARM PERI SEALS LEAKING.  REPLACED RT AND LT PERI SEALS.  GROUND OPS CHECK GOOD.  (M)
